# SDR CHQA201100186

- Difficulty date: May 22, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 18,138 hours, 16,745 cycles
- Engine: Allsn AE3007A
- Engine time: 21,190 hours, 18,714 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 852701
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, HEARD A LOUD NOISE THE ENTIRE FLIGHT AND BELIEVED THAT THE NOSE LANDING GEAR DOOR DID NOT CLOSE.  THE CREW INSPECTED THE AIRCRAFT AND NOTED THAT ALL OF THE PANELS WERE CLOSED.  THE CREW ALSO NOTED THAT ALL GEAR INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE AIRCRAFT UPON JACKS AND CONFIRMED THAT THE NOSE LANDING GEAR DOORS WERE NOT CLOSING UPON GEAR RETRACTION.  THEY REPLACED THE NOSE LANDING GEAR SEQUENCE SWITCH AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECT NOTED.
